# SDR GTIA2023102437555

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,689 hours, 4,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREWMEMBER IN SEAT 19 REPORTED A SMELL, ALSO A LITTLE BIT OF SMELL IN THE COCKPIT, MORE LIKE A BURNING SMELL MORE THAN THE USUAL "DIRTY SOCK". CHECK PREVIOUS WRITE UPS FOR REFERENCE.-PERFORMED OPS TEST IAW TSM 05-50-00-810-831-A OF PACK #1 AND PACK #2 WITH APU AND ENG #1 AND ENG #2. CANNOT DUPLICATE ANY ODORS
